# SDR P5CA2018091100269

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,736 hours, 20,371 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929305
- Part serial: 960511
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG PRECOOLER OUTLET FINS FLAKED AWAY. IAW AMM 36-11-15-004-003-001 REV125 AND AMM 36-11-15-404-020-001 REV125 REPLACED NR 2 ENG PRE-COOLER. IAW AMM 36-11-09-782-138-001 REV 125 NO2 ENG PRE-COOLER LEAK CHECK.
